A common fixed point theorem of compatible mappings of type (a) in Menger spaces

R. A. Rashwan, Amit Singh

Abstract


In this paper, we establish a common fixed point theorem for four compatible mappings of type (A) in Menger spaces under a new contraction condition. Also, an example is given to justify our results.

Full Text: PDF

How to Cite this Article:

R. A. Rashwan, Amit Singh, A common fixed point theorem of compatible mappings of type (a) in Menger spaces, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 273-285

Copyright © 2012 R. A. Rashwan, Amit Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.